# SDR AALA20130125011

- Difficulty date: January 4, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N571AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49353
- Aircraft time: 79,707 hours, 36,087 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN AT FRAME STATION 484 BETWEEN LONGERON 27 AND 28 RIGHT.  INSTALLED CLASS 1 EXTERNAL DOUBLER WITH INTERNAL FINGER DOUBLERS PER SRM 53-04-03 FIG 8 SHT 8.
